# SDR SWAA2022101316095

- Difficulty date: September 21, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET GUSSET LOCATED ON BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT 2022-529783 / [01] REPLACED GUSSET LOCATED ON BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 ;DWG 143A7902 SHEET 21 REV E . SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED GUSSET LOCATED ON BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 ;DWG 143A7902 SHEET 21 REV E  RII ACCOMPLISHED  SEE INDIVIDUAL SIGNOFF BELOW.
